Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes swelling and bumps on the penis?

Hi. I have a problem with my manhood, and would like some professional advice on my matter please. It s a litttle swollen on the left side, about half way down and goes to the base. It kind of hurts to the touch, but not much. It is a little swolen, about 2 inches in length down my manhood, red, somewhat hurts to the touch, and I believe I feel little bumps under the skin e its swollen and those mostly are what hurts to the touch. It starts right at the base of my manhood, it is a little swollen, somewhat hurts and red. It then continues up, and stays just dlike that about halfway up my manhood. I noticed this after a rougher/longer than usual masturbation session after I had sex the day before. Any help would be appreciated.
Wed, 22 Mar 2017
Report Abuse
General & Family Physician 's  Response
Hi,
Thanks for your question on HCM
I do understand your pain and discomfort
As per your history is concerned it is due to s viral infection so take a full course of antiviral like acyclovir along with an antibiotic like cefixime for full 10 days and use acyclovir cream on bumps.clean your hands always and never share your personal things with others.

Do not worry at all

Hope that helps
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes swelling and bumps on the penis?

Hi, Thanks for your question on HCM I do understand your pain and discomfort As per your history is concerned it is due to s viral infection so take a full course of antiviral like acyclovir along with an antibiotic like cefixime for full 10 days and use acyclovir cream on bumps.clean your hands always and never share your personal things with others. Do not worry at all Hope that helps